# SDR MALA080199

- Difficulty date: November 26, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: N8944B
- Aircraft time: 7,129 hours, 6,051 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTAIN CALLED-ADVISED THEY HAD AN AMBER CAUTION SMOKE IN THE LAVATORY.  FLT ATTENDANT ADVISED SMOKE ALARM WAS GOING OFF AND THERE WAS A FIRE ODOR.  FLIGHT RETURNED TO MSP BUT WHILE ON THE APPROACH CAUTION AND ALARM WENT OFF.  FLIGHT DID NOT DECLARE AN EMERGENCY BUT DID LAND OVERWEIGHT.
